# SDR AWXA200300377

- Difficulty date: April 2, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 54,127 hours, 23,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - EMERGENCY EVACUATION SYSTEM - DURING C-08 CHECK THE R-2 DOOR FAILED EMERGENCY POWER ACTUATION TEST FOR TRAVEL OF ACTUATION CABLE.  MAINTENANCE ADJUSTED THE R-2 DOOR EMERGENCY POWER ACTUATION CABLE IAW BMM 52-11-32 PG 404 & 408, CABLE TRAVEL CHECKED GOOD IAW T/C F1C52608.
